# SDR IPXA2025070103289

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 29,505 hours, 10,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Part number: 0690001971
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,   LEFT HYD QTY ICAS MESSAGE QTY AT.45. PILOT STATED IT DID GO TO ZERO.  REMOVED AND REPLACED YDS ELECTROHYDRAULIC SERVOVALVE AND SOLENOID VALVES GASKET PLATES AND PACKINGS PER AMM 22-21-03. OPS AND LEAK CHECK GOOD PER AMM 22-21-03. NO LEAKS NOTED FROM TAIL AT THIS TIME.
